# SDR HEEA955154

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N132AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7238
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 30050423
- Condition: Wire Broken
- Location: Anti Coll Light
- Part time: 978 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE BROKEN AT FLASH TUBE. REPLACED WITH SERVICEABLE LIGHT ASSY.
